# SDR AALA200801963

- Difficulty date: July 26, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N498AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49736
- Aircraft time: 55,383 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 21629
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA EMERGENCY LIGHT AT OVERHEAD SEAT ROWS 23 TO 26 INOPERATIVE.  REPLACED BATTERY PACK AT SEAT ROW 25 FOR EMERGENCY LIGHTS AT OVERHEAD SEAT ROWS 23 TO 26.  SYSTEM GROUND CHECKED NORMAL OPS.  (CLOSED)
